Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Descovy"

reset

Descovy Or Truvada?

Descovy Or Truvada?

Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something… read more

A myHIVteam Member said:

Hello bro's and sis's; if you experience a fat build up around the waist and other areas you can ask your doctor for " EGRIFTA " to get rid of the extra fat layers due to the anti-virals treatment or… read more

posted about 2 years ago

What Medication Do You Take?

What Medication Do You Take?

So, I ask this because it lets us all know about other medications available and reviews on them. I understand everyone is different and side effects may vary, but I'm asking specifically about your experience with the medication. Thank you for sharing/responding and have a blessed day.

P.S. - Does anyone know if there any HIV medications that have weight loss as a side effect?!

1. What HIV medication do you take
2. How do you like it/ How well does it work?
3. Side Effects?
4. Would you… read more

A myHIVteam Member said:

I was on Biktarvy my dr just switched me to Dovato due to he was worried of my kidneys just started it so i am getting Diahreria but its starting to slow down a week later.. Biktarvy i seemed to be… read more

posted 4 months ago

Antiretrovirals

Antiretrovirals

I started treatment about a year ago and started taking Isentress and descovy. I read that people take descovy as Prep. Do I need to be taking both medications? I have noticed that my numbers have gone out of whack with these medications. I exercise regularly and eat healthy.

A myHIVteam Member said:

Talk to your doctor about this, they are schooled and trained to guide you correctly. Everyone has different results even if taking the same meds
Because our condition with HIV is manageable, you… read more

posted 8 months ago

Are Integrase Inhibitors Less Toxic With Less Side Effects Than PI's? (Tivicay Vs. Prezista/Norvir)

Are Integrase Inhibitors Less Toxic With Less Side Effects Than PI's? (Tivicay Vs. Prezista/Norvir)

When I was diagnosed with AIDS in 2011 I just let the Dr's tell me what to do, and took the pills and chose to ignore my disease mainly because it was controlling my life, making me depressed every minute. That became a habit and being vigilant with my meds, my numbers became great, but I just stayed out of the "loop" as far as medicine was concerned and never changed anything. Integrase Inhibitors didn't even exist back in 2011, but now that I want to get rid of Truvada because of it's kidney… read more

A myHIVteam Member said:

I've been positive since 2002 started on the meds in 2005 I've taken just about everything there was back then and now I'm on triumeq have been for many years and it's working great.

posted 3 months ago

Study Finds Low Awareness Of PrEP, The Highly Effective Medication That Protects Individuals From HIV

Study Finds Low Awareness Of PrEP, The Highly Effective Medication That Protects Individuals From HIV

Read more here:
https://medicalxpress.com/news/2021-03-awarenes...

A myHIVteam Member said:

@A myHIVteam Member There are many health problems that Truvada caused for many people. Some are Osteoporosis causing a person to have a lot of broken bones. I had taken truvada with some other… read more

posted 8 months ago

What Reactions Do You Get?

What Reactions Do You Get?

Anyone else have this experience where it’s WAY more comfortable talking to younger people about this diagnosis? All my friends under 30, I’ve told; and it’s no big deal to them, I’ve even had one say “easier than diabetes.”

But I haven’t told almost anyone my age (40) or older, because those I have have that dreaded “you’re gonna die” expression right away. And always take my hand, look lovingly at me and apologize: “I’m so sorry.”

Guess it’s because the younger set didn't live thru the AIDS… read more

A myHIVteam Member said:

Hi @A myHIVteam Member. I’ve gotten both reactions from both old and young people but I agree with you that younger people generally have had the better response
I was diagnosed at 53 yo so I was… read more

posted 5 months ago

Has Anyone But Particularly Women Experienced Severe Hair Loss Before Starting Their HIV Medication?

Has Anyone But Particularly Women Experienced Severe Hair Loss Before Starting Their HIV Medication?

I lost all of the hair on my crown. It started gradually and just spread over time. It was very painful but sporadic. When it happened my head felt like it was eing stabbed with hot pins and then my hair thinned until it was gone. Since being on meds my hair has returned but not completely. Does this, or anything like it, sound familiar to anyone and what have you done about the hair loss?

A myHIVteam Member said:

I do not believe hair loss has been actually proven by taking antiviral medication for hiv. But think about one thing? Just how many different hiv antiviral drugs are really out there! Too many which… read more

posted about 1 year ago

Answering Profile Questions

Answering Profile Questions

When filling out the "my story", I feel like when it comes to my truth, I am either left with saying, "retired" or "other". I think it would be appropriate to have a selection for " Disabled" individuals.

Is there a reason it is not included ?

Who can I contact to let my voice be heard ?

Thank you. Cynthia ❤️

A myHIVteam Member said:

Your Love by our whole team. Please come join us, We as a team share Stories, Feelings, Thoughts and Love, Hugs, Well Wishes and Caring. You are welcome to join our team if you wish.

posted over 1 year ago

Stribild

Stribild

I have been on this meds. for years will it be another one that, will do less damage on other organs? and what will it be

A myHIVteam Member said:

I'm on Genvoya as well. I've had no bad side effects whatsoever...

posted about 4 years ago